Hi. i'm a 47 years female. In Dec 2010 both hands got numb every night till Feb 2011 i had pain in both wrists. my hands and wrists got swelled for a week. hands and wrists pain extended to elbows, knees and ankles. during this time a GP prescribed me Celebrex, Neurontine, Lagaflex, solpadein and some vitamines. he tried each one for a while for no effect. i went to 4 more doctors 3 rheumatologists and i got 3 different diagnostics (one prescribed Ebertrexat + Folic acid and the other Cymbalta + Plaquenil, the 3rd wanted all blood tests to be repeatd and emphasised on Hashimoto's Disease (my TSH is normal)) and still waiting for the opinion of the 4th doctor. i have a positive ANA dot nucleus pattern titer 1/320 and ESR 58, RBC/Hb/Hc are a little bit under normal levels, RA test and Anti-CCP are negative. the last rheumato ordered to repeate ANA, ESR, Anti-CCP and CBC tests and am still waiting for the results. i still have 2 weeks to wait. during this time i would be thankful for any info. could tgis be RA ? doctors kee telling me that it is inflammatory polyarthritis.. but doesn't it have a specific name? please help i'm so confused, the pain is tiring me, i work as a programmer from 9 to 5 then a work as an accountant from 6 to 8 so i have a busy schedule and i need to keep going on.. waiting for any comments.. thanks.
It sounds to me like RA. Most NASAIDS will not help RA. I myself have been on methotrexate for 10 years along with prednisone. Rheumatoid Arthritis is not difficult to diagnose so I don't know why you would visit so many different doctors.
hi.. thanks for your concern... in fact i had an app. with my rheumy yesterday and in her opinion i have lupus but still in its first stages (even though i don't have any rash???) but she said it's not RA because my symptoms don't match. my morning stiffness lasts for about half an hour not more and during these 7 months there was no swallow elbow or knee or any other joint but the joints pain is not going away. now she put me on plaquenil 200mg twice/day and zaldiar and she said the medicine will take effect after three months.
in fact i started taking the pills yesterday since this is the least arthritis medicine concerning side effects.....but still having doubts. i'll be happy to receive any comments
I really have lost all faith in doctors. To me they are just drug pushers with a license. I was diagnosed in 2001 with RA. At that time I started taking Methotrexate and Prednisone. I must admit that it did help for a few years but then I started developing a rash that continued to consume my whole body. Large red splotches everywhere. Then I began treatment with Humira. But I still had to take the methotrexate along with it...In the meantime my rash continued to grow. It felt as tho my cloths were all wet. Like I had jumped into the water. At night time, I could not sleep because it felt as tho the bedclothes were also wet. The Humira made me very sick so I stopped that. I asked my doctor about the rash but he continued to state that it was a skin disorder and I should visit a dermatologist which I did on 3 different occasions. Of course the dermatologist said he could not find the reason for the rash after trying a couple of ointments. So on April 19, 2009 I stopped taking all my drugs. Nothing. My rash started to clear up immediately and after informing my doctor about it he said this. "" Well, I guess I have been poisoning you all these years"".. I was right and he was wrong. My RA doctor advised against stopping the drugs and said things would get much worse. Well low and behold, I feel better today than I have for years. Yes I still have RA but at least I know what I am doing with the over the counter drugs I buy. I am taking Omega 3 fish oil and 1000mgs of acetaminophen every day at 10:00 AM. That's all I take. I hope you find the proper treatment for your condition. I find it very difficult to trust any doctor anymore. They make $500,000 per year just writing prescriptions and still complain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.